# SDR HALA2022123000015

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 12,711 hours, 2,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLIDE AT R1 DOOR ACCIDENTALLY DEPLOYED. R & R THE R1 DOOR DAMPER DIAPHRAM IAW AMM 52-11-14. NO LEAKS NOTED.  R & R R1 DOOR ESCAPE SLIDE IAW AMM 25-62-44. INDICATIONS OK. OPS CHECKED OK.  OK FOR SERVICE.
